# SDR ASAA2017111922644

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 20,122 hours, 6,601 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Part number: 4326321089005
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ROTATION, THE STAB OUT OF TRIM LIGHT ILLUMINATED AND STAYED ON THRU 12200 FT WHILE HAND FLYING. PASSING FL 212 STILL HAND FLYING, THE STAB OUT OF TRIM LIGHT ILLUMINATED AGAIN AND STAYED ON THE REMAINDER OF THE FLIGHT. AUTO PILOT WAS ENGAGED. OPS NORMAL. FIRST TIME LIGHT CAME ON IT WAS LEFT SIDE ONLY. SECOND TIME IT CAME ON IT WAS ENTIRE LIGHT ILLUMINATED.  ACFT GROUNDED. REMOVED AND REPLACED STAB TRIM WARNING LIGHT CAP ASSEMBLY IAW AMM 33-11-00-960-810. OPS NORMAL. PERFORMED DFCS OPS TEST IAW FIM 22-11-00-740-801. BITE LIBRARY TESTS GROUP 32. TESTS OK. LIGHT OPS NORMAL.
